# SDR R61A201706270466

- Difficulty date: June 9, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 24,855 hours, 19,719 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17091888003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 29R BETWEEN FR 85-88 IN AFT CARGO. PERFORMED SPLICE REPAIR OF STR 29R ON P/N 170-91888-003 SEE EAMS W/O H5690 SEQ 1648 SN 518 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
